Does albon make eyes teary?

Last Edited By Krjb Donovan
Last Updated: Mar 11, 2014 07:42 PM GMT

Question

I have noticed that every time I give my kitten Albon, her eyes and nose start to run. She was put on albon because of a suspected intestinal parasite, although the test was negative. Are these common side effects of Albon? She is also very active, but becomes lethargic after .4 cc of Albon given once daily.

Answer

The watery eyes and nose should not be side effects of the Albon - perhaps the taste is bitter to her and this is causing the runniness.

The lethargy I am concerned about. Albon is a type of antibiotic and all antibiotics can have the potential for an adverse reaction. If your cat has a confirmed diagnosis of coccidia, then speak with your vet about alternative treatments. If the coccidia is not confirmed, you can speak with your vet about discontinuing the albon and doing some further diagnostics to find the real cause of her diarrhea.

Hope that helps!

Dr.. Jen

Advertisement

©2017 eLuminary LLC. All rights reserved.